MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.The patient was implanted with one biomimics-3d stent (a 6.0 x 125 mm) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third of the right leg.A contralateral approach was used and the lesion was prepared using pre-dilatation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On 16-dec-22, an event of occlusion was reported from the site.It was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.It was reported as target lesion related.The event was reported as not serious.The patient outcome is described as "continuing".The subject was scheduled for angiography.On (b)(6) 2023, the event was treated using an angiogram with a 7 french (fr) cross-over sheath which was placed and the physician tried multiple manoeuvres in an attempt to cross the fem-pop occlusive disease which was unsuccessful.The findings identified that the right sfa above the knee and below the knee vessels are occluded.There was reconstruction of the posterior tibial artery at the mid-calf level as a single runoff to the foot.The device remains implanted.The event was reviewed by veryan on 06-feb-24 and the event was determined to be possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information received; event remains reportable.The site reported that this event was ongoing as of the patient's study exit on (b)(6)2025.This information requires an mdr supplemental report.Section b.5.Was updated with additional information received, section g3 was updated, sections g.6.And h.2.Were updated to reflect the report type (follow-up 01) and reason, and section h.11.Was updated to reflect the sections changed in this report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.The patient was implanted with one biomimics-3d stent (a 6.0 x 125 mm) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third of the right leg.A contralateral approach was used and the lesion was prepared using pre-dilatation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On (b)(6)2022, an event of occlusion was reported from the site.It was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.It was reported as target lesion related.The event was reported as not serious.The patient outcome is described as "continuing".The subject was scheduled for angiography.On (b)(6)2023, the event was treated using an angiogram with a 7 french (fr) cross-over sheath which was placed and the physician tried multiple manoeuvres in an attempt to cross the fem-pop occlusive disease which was unsuccessful.The findings identified that the right sfa above the knee and below the knee vessels are occluded.There was reconstruction of the posterior tibial artery at the mid-calf level as a single runoff to the foot.The device remains implanted.The event was reviewed by veryan on (b)(6)2024 and the event was determined to be possibly related to the device.Additional information was received from the site that this event was ongoing as of the patients study exit on (b)(6)2025, the event remains reportable, a supplemental was required.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18846397
Report Number3011632150-2024-00006
Device Sequence Number7757845
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220307(11)200806(10)0000048380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Catalogue Number142122-14
Device Lot Number0000048380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight75 KG
Patient RaceBlack Or African American